Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Delay in periods after using primolut for postponding periods. History of hypothyroidism and diabetes. Advice?

I am fourty yrs old.for past 30 yrs i am getting my periods regularly.last month i have used Premolute N for postponement of periods for a span of 4 days...20 days after stopping that pill i didn t get my periods.I have diabetes n hypo thyroidism also...i am using anti depressants too but all d above never affected my manustral cycle till i use Premolute N.plz advise me
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

hypothyroidism might be affecting your periods . i will advice you to get your thyroid profile checked as that mifght be the reasion.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor